# SDR VNAA20250629034

- Difficulty date: June 29, 2025
- Submitted: June 29, 2025
- Operation: Air carrier
- Aircraft: N636NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15399
- Aircraft time: 13,627 hours, 14,209 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CR321444
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H F.S. 280 BEAN HAS TWO CORRODED RIVETS BETWEEN RBL 9 TO RBL 18.   REMOVED 2 EACH CORRODED FASTENERS IAW CRJ900 SRM 51-42-13-001-001-A01. INSTALLED 2 NEW FASTENERS. APPLIED TO FASTENERS. IAW CRJ900 SRM 51-42-13-001-001-A01, 51-25-16-001-001-A01.
